# SDR 08FDEA02247

- Difficulty date: June 12, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N452FE
- Make and model: Airbus A310-222
- Aircraft serial: 313
- Aircraft time: 56,592 hours, 20,237 cycles
- Engine: Pwa JT9D7
- Engine time: 1,661 hours, 1,249 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF FROM CDG GOT REVERSE UNLOCK LIGHT ON ECAM ALSO MATCHED WENT TO NR 2 ENG REVERSE.  LIGHT WENT OUT THEN CAME BACK ON WITH POWER ADVANCE.  LEFT NR 2 AT IDLE AND CAME BACK TO LAND ASAP CDG.  RELEASED FOR SERVICE PER MEL/CDL: 78-30-01-C CATEGORY: C EXPIRATION: 22JUN08 "MEL 78-30-01-C: ENGINE (IDENTIFY 1 OR 2) NR 2 THRUST REVERSER, INOP.  THRUST REVERSER IS DEACTIVATED IN FORWARD THRUST POSITION.
